# SDR FDEA201003030626

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB23864
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER L/E PANEL 616 ET INNER SURFACE HAS 3 EA CRACKED STIFFENERS.  PANEL 616 ET REQUIRES SRM REPAIR IAW SRM 57-10-00, VOL I.  MATERIAL   VERIFICATION 7075-0 0.040, PO NR 657517.2. FORMED REPAIR STIFFENERS AND FABRICATED REPAIR STIFFENERS IAW SRM 57-10-00, FIG 23, VOL I.  RECEIVED HEAT TREATED PARTS 7075-0 TO 7075-T6 IAW DPS 57.00, PO NR 677227.4, MOR 1112893.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-21-01, VOL II.  INSTALLED PARTS IAW SRM 51-31-01, VOL II.
